Research Repository

Items where Author is "Gallardo, Patricio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Gallardo, Patricio and Martinez-Garcia, Jesus (2019) 'Moduli of cubic surfaces and their anticanonical divisors.' Revista Matem√°tica Complutense, 32 (3). 853 - 873. ISSN 1139-1138

Gallardo, Patricio and Martinez-Garcia, Jesus and Zhang, Zheng (2018) 'Compactifications of the moduli space of plane quartics and two lines.' European Journal of Mathematics, 4 (3). 1000 - 1034. ISSN 2199-675X

Gallardo, Patricio and Martinez-Garcia, Jesus (2018) 'Variations of geometric invariant quotients for pairs, a computational approach.' Proceedings of the American Mathematical Society, 146 (6). 2395 - 2408. ISSN 0002-9939

This list was generated on Wed Nov 13 04:24:11 2019 GMT.